# SDR TC8A98014

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO LOUD NOISE LEFT SIDE OF AIRCRAFT.  CHECKED TIRES, LANDING GEAR, FUSELAGE AND ALL 4 ENGINES FOR DAMAGE, NO DAMAGE NOTED.  RAN ALL 4 ENGINES TO T/O POWER, NO COMPRESSOR STALL NOTED.
